# SDR IPXA09556543

- Difficulty date: June 17, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Skin
- Condition: Punctured
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 VERT STAB ACCESS PANEL 322BL INNER SKIN PUNCTURED.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER, PREPARED SURFACE FOR BONDING POTTED CORE.  INSTALLED DOUBLER AND CURED, REV B757-5530-34101.  THIS REPAIR IS TIME LIMITED UNTIL JUNE29,2011.
